# SDR IPXA2020092560612

- Difficulty date: September 25, 2020
- Submitted: September 25, 2020
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 60,455 hours, 13,563 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: AVB754317
- Condition: Broken
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C NR 2 PYLON ACCESS FAIRING 458AR FWD LT RIB 'T' ANGLE BROKEN OUT.  REMOVED AND REPLACED NR 2 PYLON ACCESS FAIRING 'T' ANGLE, IAW VT-SAA EA NR 011-5450-01-A8566 I/R AND UPS EO NR MD11-5450-77890-A.  (MINOR)
